Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Muscle knot from buttock injections

Premium Questions

doctor1 MD

I have a knot on my left butt muscle possibly near the injection site. Unsure if it was an antibiotic or steroid given there. What could this be? 2 1 /2 months since... ...

doctor1 MD

I injected heroin into my buttock muscle and the skin is numb. The numb area is approximately the size of a small apple. I have knots in the muscle from repeated injections (I've been off of heroin ...

doctor1 MD

Hi, I have a lump/knot in my right buttock -- midway under the skin, nothing visible on the surface ... a week to complement my tennis playing (I play 5 days a week). My massage therapist noticed the knot ...

doctor1 MD

for excruciating chronic pain (degenerative disk disease) cause my buttock muscles to weaken or slowing disappear. Since I received the injections approx a year ago, my buttocks has gotten flatter & flatter. PT didnt ...

doctor1 MD

I have been having lower back pains every time I walk uphill or bend over for the last month - nerve/ muscle pain has been knotted, effect my lower back, thigh and buttock area - sciatic related I ...

Public Forum Discussions

doctor1 MD

I have an indentation on my upper right buttock. It feels as if the muscle and fat has been removed from that area and that it is a hole in the tissue. I have not had any recent surgeries or injections ...

doctor1 MD

I have pain in muscles of buttox and back legs. not knots like Charlie horse but sharp pain like ... up and electrolites are in balance. kidneys functioning proper. tried muscle relaxers, ...

doctor1 MD

so swollen and alittle numb towards my butt crack. It has a hard knot in it and the swelling is so ... the muscle is pulled? When I bend down it hurts so bad I have to bend my knees. What s going on? ...

doctor1 MD

back and buttock. Most noticable thing however is swelling of leg and foot and what feels like muscle knots in places where the most intense pain is. Age 40, Average weight/height. ...

doctor1 MD

Hi, I had a contraceptive injection that went wrong (they injected too low down and not deep enough) so the liquid never reached my muscle. Because of this I now have fat necrosis in my buttock which ...

doctor1 MD

A couple of years ago i was taking steroids and i was injecting into the upper region of the buttocks on both sides. After the course was over everthing was fine but 6 months after being off ...

doctor1 MD

Hello, I had an injection site reaction in my buttocks. I take Extavia for MS. It is extremely .... The injection area is tight and I can feel a knot . The discomfort and knot developed several days after ...

doctor1 MD

THAT THE MUSCLE IN THE BUTTOCKS AND THIGHT WILL HURT LOTS AND BEDREST IS THE BEST THING TO DO TILL YOU ...

doctor1 MD

I have severe muscle pain in my right left at the hip join (site of surgery from 2 years ago). Yesterday, I self injected Deca in my right buttocks. The usual swelling and pain continued for a day. 24 ...

doctor1 MD

Knot in center of left buttock with dull ache down my leg. Is this a pulled hamstring or sciatic ... as well, but this is the only muscle ache I m currently having. Thank You ...

Mobile Questions and Answers

doctor1 MD

Its not related to rocephin shot, unless you took in the buttocks. If it is in the buttocks, the muscle pain due to injection rather than rocephin would be causing all these symptoms. Application of warmth at the location and oral ibuprofen should help. Try stretching and moving the muscle, the pain will reduce. Thanks.

doctor1 MD

Dear Friend. Since its a injection that is given in volumes like 2ml, preferred site is always buttock as muscles are more there. Good luck.

doctor1 MD

Dear Friend. Since its a injection that is given in volumes like 2ml, preferred site is always buttock as muscles are more there. Good luck.